MathSciNet Relay Station
MathSciNet bibliographic data
MR1256214 54A10
Watson, Stephen The number of complements in the lattice of topologies on a fixed set. Topology Appl. 55 (1994), no. 2, 101–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement